MathSciNet Relay Station
MathSciNet bibliographic data
MR920081 (89h:47083) 47H07 (46B30 47H09)
Alikakos, Nicholas D.; Hess, Peter On stabilization of discrete monotone dynamical systems. Israel J. Math. 59 (1987), no. 2, 185–194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement